# SDR SWAA2022032184919

- Difficulty date: March 16, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737*
- Aircraft serial: 29841
- Aircraft time: 59,860 hours, 35,575 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 256A32107
- Part serial: 2783
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP T/E DISAGREE COMMANDED FLAPS 30; LEFT FLAP INDICATES 20 AND RIGHT FLAP INDICATES 25. / [01] FOUND BAD #2 FLAP TRANSMISSION.REMOVED AND REPLACED #2 FLAP TRANSMISSION IAW AMM 27-51-41 OPS AND RIG CHECK GOOD;[02] C/W INSPECTION.
